| Exploratory Efficacy Study of Guaifenesin in Upper Back Pain | A Proof of Principle Study to Explore the Utility of Guaifenesin in Upper Back Pain | NCT01562548 |
| Safety and Efficacy of Mucinex and IR Guaifenesin the Treatment of Symptoms of Acute Upper Respiratory Tract Infections | Randomized, Double-Blind, Double Dummy, Placebo-Controlled Study of the Safety and Efficacy Mucinex (2400 mg/d) and Immediate-Release Guaifenesin (800 mg/d) in the Treatment of Symptoms of Acute Upper Respiratory Tract Infections For 7 Days | NCT01537081 |
| Warming Sensation Intensity and Acceptability of the Flavour, Local Tolerability of Paracetamol 500 mg + Phenylephrine 10mg + Guaifenesin 200 mg Syrup in Patients Suffering a Upper Respiratory Tract Infection (URTI) | An Open Label, In-use Study to Assess the Warming Sensation, Acceptability and Local Tolerability of Paracetamol 500 mg + Phenylephrine 10mg + Guaifenesin 200 mg Syrup Given as a 30 ml Single Dose in Subjects Suffering From Symptoms of an Upper Respiratory Tract Infection | NCT01576809 |
| MucinexTM (Guaifenesin) 600 mg Extended-Release Bi-Layer Tablets Safety and Tolerability Post Marketing Surveillance Study | An Open Label, Multicentric Study to Evaluate the Safety and Tolerability of MucinexTM (Guaifenesin) 600 mg Extended-Release Bi-Layer Tablets in the Treatment of Otherwise Healthy Patients With Symptoms of Cough, Thickened Mucus and Chest Congestion - Nil | CTRI/2014/07/004730 |
| The Effect of Oral Guaifenesin on Pediatric Chronic Rhinitis: A Pilot Study | The Effect of Oral Guaifenesin on Pediatric Chronic Rhinitis: A Pilot Study | NCT01364467 |
| Comparison Between Oxomemazine, Guaifenesin and Potassium Iodate Versus Guaifenesin Monotherapy in Acute Cough Treatment | Multicentric, Randomized, Open-label Trial to Evaluate the Superiority of Fixed Dose Combination of Oxomemazine, Guaifenesin and Potassium Iodate to Guaifenesin Monotherapy in Acute Cough Treatment | NCT01257243 |
| Safety and Efficacy Study of Guaifenesin and Pseudoephedrine for Symptomatic Therapy to Treat Acute RTI | A Randomized, Double-Blind, Placebo-Controlled, Parallel-Group, Multicenter Study of the Safety and Efficacy of Mucinex D for Symptomatic Therapy in Patients With Acute Upper Respiratory Tract Who Seek Treatment | NCT01202279 |
| A Non-Interventional Safety Study of Balsamic Bactrim | A Pilot, Multicentric and Observational Study of Safety of Sulfamethoxazole + Trimethoprim + Guaifenesin (Balsamic Bactrim) in Adult Patients With Acute Bronchitis | NCT02902640 |
| A Safety Study of Balsamic Bactrim in Pediatric Participants With Acute Bronchitis | A Pilot, Multicentric and Observational Study of Safety of Sulfamethoxazole + Trimethoprim + Guaifenesin (Balsamic Bactrim) in Pediatric Patients With Acute Bronchitis | NCT02879981 |
| To study the taste masking ability of cough formulation containing terbutaline sulphate and guaifenesin | Double-blind taste evaluation study (Gustatory Sensation Test) on terbutaline sulphate and guaifenesin cough formulations and comparison with Bricarex Syrup (produced by Astra zeneca Pharma India Ltd., India) in healthy, adult malehuman subjects under normal conditions. | CTRI/2015/08/006071 |
| A Bioequivalence Study Between Two Brands of Medications to Treat Cough & Cold Symptoms | A SingleDose Rand, TwoPeriod, Crossover Bioequivalence Study Between a Combination Tablet With Paracetamol, Guaifenesin and Penylephrine HCL (Wrafton Lab Ltd, UK) and Vicks Active SymptoMax Plus, Powder for Oral Solution (Wrafton Lab Ltd, UK) in Healthy Adult Volunteers | NCT03213353 |
| A clinical trial to compare the evaluation of efficacy, safety and tolerability of three expectorants in the treatment of productive cough associated with acute bronchitis, AECB, pneumonia and asthmatic bronchitis in Indian population | TO COMPARE THE EVALUATION OF EFFICACY, SAFETY AND TOLERABILITY OF COMBINATION OF SALBUTAMOL 2 mg + BROMHEXINE HCI 8 mg + GUAIFENESIN 100 mg (ASCORIL EXPECTORANT VS SALBUTAMOL 2 mg + GUAIFENESIN 100 mg EXPECTORANT VS SALBUTAMOL 2 mg + BROMHEXINE HCI 8 mg IN THE TREATMENT OF PRODUCTIVE COUGH ASSSOCIATED WITH ACUTE BRONCHITIS, AECB, PNEUMONIA AND ASTHMATIC BRONCHITIS IN INDIAN POPULATION | CTRI/2009/091/000112 |
| Comparative Efficacy of the Suppository Versus Guaiacol Suppository Versus Guaifenesin Syrup in Pediatric Patients With Cough Due the Infectious Origin | Comparative Efficacy of the Suppository Composed by Guaiacol, Eucalyptol, Menthol and Camphor Versus Guaiacol Suppository Versus Guaifenesin Syrup in Pediatric Patients With Cough Due the Infectious Origin | NCT01119534 |
| An open, multi-centric clinical trial of Guaifenesin 1200 mg and Codeine Phosphate 60 mg Extended Release Tablets in-patients suffering from Cough associated with the common cold, inhaled irritants and stable chronic bronchitis. | An open, multi-centric clinical trial of Guaifenesin 1200 mg and Codeine Phosphate 60 mg Extended Release Tablets in-patients suffering from Cough associated with the common cold, inhaled irritants and stable chronic bronchitis. | CTRI/2010/091/000126 |
| Codeine Phosphate/Guaifenesin ER Tablet 30 mg/600 mg Steady State Clinical Study | An Open-Label, Randomized, Multiple-Dose, 2-Way Crossover Comparative Bioavailability Steady State Study of Codeine Phosphate/Guaifenesin Extended-Release Tablet in Healthy Subjects | NCT02572375 |
| Comparison Between Dexchlorpheniramine and Dexchlorpheniramine/Pseudoephedrine/Guaifenesin in Respiratory Infections | Comparison Between Dexchlorpheniramine and Dexchlorpheniramine/Pseudoephedrine/Guaifenesin in the Relief of Allergic Symptoms in Rhinitic Patients With Viral Upper Respiratory Tract Infections and Productive Cough | NCT01085721 |
| Bioequivalence Study of Guaifenesin and Pseudoephedrine Hydrochloride Extended Release Tablets 1200/120 mg Under Fasting Conditions | An Open Label, Balanced, Randomized, Two-treatment, Two-period, Two-sequence, Single Dose, Crossover, Oral Bioequivalence Study of Guaifenesin and Pseudoephedrine Hydrochloride Extended Release Tablets 1200/120 mg of Dr. Reddy's Laboratories Ltd., India Comparing With Mucinex D (Guaifenesin and Pseudoephedrine Hydrochloride) Extended-release Bi-layer Tablets 1200/120 mg of Reckitt Benckiser Inc., USA in Healthy, Adult, Human Subjects Under Fasting Conditions. | NCT03706300 |